Thread: What to do
07-08-2005, 05:39 PM #1New Member
- Join Date
- Jul 2005
What to do
Well letís go back to the beginning. stats and relevant info:
13 % bf
I have been training for about 10 years have done what I think most would say as mild cycles (5-6) total. (Deca /Primo stack a little whinny here and there)
Most in the last five years with a break the last 2 years. (Family issues)
I have never had any issues with any side effects up to this point.
This cycle: 8 week bulk cycle started 6 weeks ago
Week 1-6 Methanabol 30 mg a day
1-8 Deca Dura 400 mg week
1-8 Sust 750 mg week
1-10 Arimidex .025
Ok so I was about 4 weeks into the cycle started to have soreness and swelling in my nips small lump behind left side. Started Nolva to try to stop and gyno issues. Started with 20 mg and was still having issues after about a week.(lump got a little larger and still sore) Upped the Arimidex to 1.0 and nolva to 50 mg. It has been about week and a half and I still have a lump and still sore. I am not sure if I am crazy or if this is what happens but the lump seems to get bigger then smaller as the day goes on. (Remember I have not had any issues with this prior) I stopped the Methanabol a couple days ago with no change really. Ok so here are the questions for you vets out there that have dealt with this before.
1) What now? I am kind of freaking out because I really donít want to have to have it removed. I know this is part of the deal and you play you pay sometimes. Should I just end the cycle and hope for the best? What a F**ken waste.
2) What about in the future what should I do or not do. I am sure this will not be my last cycle unless I hear you vets say stay away.
3) I have HCG but have never used it and really not sure what to do with it. There are a lot of mixed messages out there on the subject. Some say use it during the cycle some say after.
Any advise would be great here!
Thanks to all
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)